# SDR QXEA2010111500739

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,816 hours, 10,189 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE RT OVERWING EXIT FS757 INOP.  LT AND RT EXTERNAL OVERWING EMERGENCY LIGHTS INOP AT FS 871.  CABIN EMERGENCY LIGHT ON CEILING AT FS 961 INOP.  CABIN EMERGENCY LIGHT AT CEILING FS 871 INOP.  REPLACED THE NR4 BATTERY PACK.  NO HELP.  FOUND BOTH EXIT SIGNS STUCK IN THE "ON" POSITION.  REPLACED THE NR4 BPSU BATTERY CHARGER IAW AMM 33-51-17-000-802-A01. OPS CHECKS GOOD.
